Degenerate Hermite poly-Bernoulli numbers and polynomials with q-parameter

Waseem Ahmad Khan, Idrees Ahmad Khan, Musharraf Ali


In this paper, we introduce a new class of degenerate Hermite
poly-Bernoulli polynomials with q-parameter and give some identities
of these polynomials related to the Stirling numbers of the second kind.
Some implicit summation formulae and general symmetry identities are
derived by using dierent analytical means and applying generating
functions. These results extend some known summations and identities
of degenerate Hermite poly-Bernoulli numbers and polynomials.


Hermite polynomials, degenerate q-poly-Bernoulli polynomi- als, degenerate Hermite q-poly-Bernoulli polynomials, Summation formulae, Symmetric identities.

Full Text:



Andrews, L. C, Special functions for engineers and mathematicians, Macmillan

Co. New York, 1985.

Bayad, A, Hamahata, Y, Multiple-Polylogarithms and multi-poly-Bernoulli

polynomials, Funct. Approx. Comment. Math., 46,45(2012), 45-61.

Bell, E. T, Exponential polynomials, Ann. of Math., 35(1934), 258-277.

Carlitz, L, Degenerate Stirling Bernoulli and Eulerian numbers, Util. Math.,

(1979), 51-88.

Cesarano, C, Cennamo, G. M, Placidi, L, Humbert polynomials and functions

in terms of Hermite polynomials towards applications to wave propagation,

WSEAS Transactions on Mathematics, 13(2014), 595-602.

Cenkcia, M, Komatsu, T, poly-Bernoulli numbers and polynomials with a q-

parameter, Journal of Number Theory, 152(2015), 38-54.

Dattoli, G, Lorenzutta, S and Cesarano, C, Finite sums and generalized forms

of Bernoulli polynomials, Rendiconti di Mathematica, 19(1999), 385-391.

Degenerate Hermite poly-Bernoulli numbers and polynomials with q-paramet1e3r

Dattoli, G, Lorenzutta, S, Ricci, P. E, Cesarano, C, On a family of hybrid

polynomials, Integral Trasforms and Special Functions, 15(6)(2004), 485-490.

Dattoli, G, Srivastava, H. M, Cesarano, C, The Laguerre and Legendre poly-

nomials from an operational point of view, Applied Mathematics and Compu-

tation, 124(1), (2001), 117-127.

Jung, N. S, Ryoo, C. S, Symmetric identities for degenerate q-poly-Bernoulli

numbers and polynomials, J. Appl. Math. & Informatics, 36(2018), 29-38.

Jolany, H, Mohebbi, H, Some results on generalized multi-poly Bernoulli and

Euler polynomials, Int. J. Math. Comb., 2 (2011), 117-129.

Kaneko, M, Poly-Bernoulli numbers, J. de Theorie de Nombres, 9(1997), 221-

Kim, D. S and Kim, T, A note on degenerate poly-Bernoulli numbers and

polynomials, Advanc. Di. Equat., DOI 10.1186/s13662-015-0595-3, (2015).

Kim, D. S, Dolgy, T and Komatsu, D. V, Barnes type degenerate Bernoulli

polynomials, Adv. Stud. Contemp. Math., 25(1), (2015), 121-146.

Ryoo, C. S, On degenerate q-tangent polynomials of higher order, J. Appl.

Math. & Informatics, 35(2017), 113-120.

Srivastava, H. M and Manocha, H. L, A treatise on generating functions Ellis

Horwood Limited, New York, 1984.

Young, P. T, Degenerate Bernoulli polynomials generalized factorials sums and

their application, J. Number Theory, 128(4)(2008), 738-758.



  • There are currently no refbacks.